IJPAM: Volume 64, No. 3 (2010)

FUNCTIONS APPROXIMATED BY ANY SEQUENCE OF
INTERPOLATING GENERALIZED POLYNOMIALS

Yoshiyuki Nishino$^1$, Kazuaki Kitahara$^2$
$^{1,2}$School of Science and Technology
Kwansei Gakuin University
Sanda, 669-1337, JAPAN
$^1$e-mail: [email protected]
$^2$e-mail: [email protected]


Abstract.In this note, we seek for functions $f$ which are approximated by any sequence of interpolating generalized polynomials to $f$.

Received: August 14, 2010

AMS Subject Classification: 41A05, 41A50

Key Words and Phrases: interpolation, Chebyshev systems

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 64
Issue: 3